# SDR 99FDEA00077

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Engine: Pwa JT8D217C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R, E
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE WAS SHUTDOWN VIBRATION ENDED WITH ENGINE SHUTDOWN.  ENGINE TURBINE BLADES BROKEN AND CRACKED.  *S/D*  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD 70T0002, OPER AND LEAK CK GOOD.
